A frequency criterion for the boundedness of solutions of a class of linear systems
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 704-706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a21,
author = {B. F. Ivanov},
title = {A frequency criterion for the boundedness of solutions of a class of linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {704--706},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a21/}
}
B. F. Ivanov. A frequency criterion for the boundedness of solutions of a class of linear systems. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 704-706. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a21/